# SDR CALA2016052395409

- Difficulty date: May 22, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 87,758 hours, 10,086 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 40C EMER EXIT LIGHT INOPERATIVE.  REPLACED EMER EXIT LIGHT.
